# SDR VNAA2019122699910

- Difficulty date: December 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 12,583 hours, 11,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295 LOWER FRAME SEGMENT IS CORRODED. FOUND CORROSION ON FS 295 TO BE OUT OF LIMITS IAW REO 670-53-21-1308 STEP 1 EXCEEDED THE .70" DIAMENSION, MENTIONED IN MAIN VIEWS.  FS 295 LOWER SEGMENT REQUIRES REPAIR IAW  REO 670-53-21-799.  C/W STEPS 1-3 OF REO 670-53-21-799 REV A.   REMOVED INSULATION FROM HYD LINES BETWEEN FS 295 - 310 FOR ACCESS.  INSTALLED SAME SERVICEABLE HYD LINES INSULATION COVER BY INSTALLING HTE WRAPS.  NDT REQUIRED IAW REO 670-53-21-799 STEP 4.  C/W HFED OF THE FS 295 REPAIR IAW REO 670-53-21-799 REV A 22/17/16 STEP 4. NO INDICATIONS NOTED AT THIS TIME.  C/W STEPS 5, 6, 7, 11, 13, 16,17, 18,19,20 OF REO 670-53-21-799 REV A.   STEPS 8, 9, 10, 12, 14, 15 OF REO 670-53-21-799 REV A DUE.  C/W ST
